Medication.

Tablets

SO today I discovered something upsetting. As I mentioned in my last post I went to A&E and found out I had a viral infection that has made me really unwell all week. Today I looked at the medication I have been taking for my anxiety and discovered that on the information booklet it read:

‘Stop treatment and contact a doctor at once if you have the following symptoms of an:

  • intolerance to propranolol tablets such as slow heart rate and low blood pressure causing dizziness, light-headedness, fainting or blurred vision
  • allergic reaction such as itching, difficulty breathing or swelling of the face, lips, throat or tongue

Out of these symptoms I have been experiencing low blood pressure, which is causing me to faint, light-headedness and difficulty breathing. When at the hospital I was asked if I was on medication, and of course I mentioned the propranolol, and they didn’t mention it again. When you are told you have a ‘viral infection’ almost everyone knows that is code for ‘You are unwell, we don’t know why, so here is a general diagnosis’. My issue now is do I stop taking my medication? Or do I hope that this passes? Because without my medication I can barely leave the house without freaking out, and I have to go help out one of my close friends tomorrow do an experiment for his Biomedical Science graded unit. Plus my doctors is so very busy so I wasn’t able to get an appointment for another 3 weeks.

I am getting severely fed up with not being able to get a handle on my anxiety, every medication I try, I get one of the bad side effects and end up feeling a unwell or even worse, I end up in hospital. If anyone has any personal experience of this or similar issues feel free to give me ideas, because at this point I am very fed up and no-one around me seems to understand. I want my anxiety to calm down. I would love to be confident enough to go out again without taking tablets.

On a lighter note, my boyfriend is currently wrapped in a fluffy pink blanket, very masculine Daniel, very masculine.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s